Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Noticed red stool. Having nausea, stomach pains and dizzy. Take cipro for kidney infection. Noticed acne on outer thighs. Suggest

Apr 2014
User rating for this question
Very Good
Answered by

Practicing since : 2004
Answered : 6304 Questions
orangish/red stool, nausea, stomach pains, dizzy, temperature 99.2. I take cipro for kidney infection, protonix, Zoloft and valium on a daily basis.

also, since started taking daily rx (roughly two months) I have what looks like acne on my outer thighs but they are dark spots, about the size of tip of pen. No weight loss. I do keep a low grade fever consistently (between 98.6 and 99.3)

and lower right flank pain
Posted Sat, 16 Nov 2013 in Medicines and Side Effects
Answered by Dr. Indu Kumar 2 hours later
Brief Answer:
You need proper clinical examination,investigation

Detailed Answer:
Thanks for writing to XXXXXXX

You need proper clinical examination and investigations.
Investigations include routine hemogram,RBS,LFT,RFT,Lipid profile,Urine RE/ME,stool routine and microscopic examination,Thyroid profile,Ultrasound of abdomen,Upper GI endoscopy,Chest X-ray (PA view),Further investigations may be done if needed.
There may be various causes for your problem like gastrointestinal or genitourinary causes.
Treatment can be done after proper clinical examination and investigations reports.
For skin problem,you can contact dermatologist.

Get well soon
Hope i have answered your query.
Further queries are most welcome.

Take Care
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
,   ,  
Lab Tests

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor